Change search
ReferencesLink to record
Permanent link

Direct link
Integral closure and other operations on monomial ideals
University of Oregon, Department of Mathematics.
2010 (English)In: Journal of Commutative Algebra, ISSN 1939-0807, E-ISSN 1939-2346, Vol. 2, no 3, 359-386 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 2, no 3, 359-386 p.
National Category
URN: urn:nbn:se:uu:diva-287601DOI: 10.1216/JCA-2010-2-3-359OAI: diva2:922987
Topics in Algebra
Swedish Research Council, 623-2008-504
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-05-31Bibliographically approved

Open Access in DiVA

fulltext(374 kB)7 downloads
File information
File name FULLTEXT02.pdfFile size 374 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Crispin Quiñonez, Veronica
In the same journal
Journal of Commutative Algebra

Search outside of DiVA

GoogleGoogle Scholar
Total: 7 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link